Alert archive / New York / Tornado Warnings in 2013

Tornado Warning 8, NWS Binghamton, NY

May 22, 2013Sullivan County, New York

NWS Binghamton, NY issued this tornado warning at May 22, 2013, 2:14 PM EDT for Sullivan County, New York. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2013, 2:14 PM EDT (18:14 UTC)
Expired
May 22, 2013, 2:30 PM EDT
In force
16 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

County Sullivan County, NY

The radar

The Albany radar (KENX), 86 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 12:58 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
132 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WFUS51 KBGM 221814
TORBGM
NYC105-221830-
/O.NEW.KBGM.TO.W.0008.130522T1814Z-130522T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
214 PM EDT WED MAY 22 2013

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN SULLIVAN COUNTY IN CENTRAL NEW YORK...

* UNTIL 230 PM EDT.

* AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER
  NORTHEASTERN SULLIVAN COUNTY...MOVING EAST AT 30 MPH.

* THE STORM CAPABLE OF PRODUCING THE TORNADO WILL BE NEAR...
  RURAL NORTHEASTERN SULLIVAN COUNTY...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A BASEMENT
OR AN INTERIOR ROOM...AWAY FROM WINDOWS.

&&

LAT...LON 4185 7446 4186 7461 4195 7463 4195 7461
      4189 7447 4188 7445
TIME...MOT...LOC 1815Z 276DEG 27KT 4190 7457

$$

CMG
1 follow-up statement
550 
WWUS51 KBGM 221829
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
229 PM EDT WED MAY 22 2013

NYC105-221839-
/O.EXP.KBGM.TO.W.0008.000000T0000Z-130522T1830Z/
SULLIVAN NY-
229 PM EDT WED MAY 22 2013

...THE TORNADO WARNING FOR NORTHEASTERN SULLIVAN COUNTY WILL EXPIRE
AT 230 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4185 7446 4186 7461 4195 7463 4195 7461
      4189 7447 4188 7445
TIME...MOT...LOC 1829Z 276DEG 27KT 4189 7443

$$

CMG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at May 22, 1:44 PM EDT, 30 minutes earlier.

Area forecast discussion, May 22, 1:44 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
144 PM EDT WED MAY 22 2013

.SYNOPSIS...
A WARM AND HUMID AIRMASS WILL REMAIN OVER THE REGION THROUGH
TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH
THIS PERIOD ALONG WITH WARM TEMPERATURES. A COLD FRONT WILL
APPROACH THE REGION ON THURSDAY. THIS SYSTEM WILL BRING A BETTER
CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH FRIDAY MORNING.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1010 AM UPDATE...
BUSY WX DAY SHAPING UP FOR THE REGION AS CHANCES FOR RENEWED
CONVECTION AND SEVERE WX DEVELOPMENT APPEAR LIKELY AS THE LATE
MORNING/AFTERNOON HRS PROGRESS. FIRST THINGS FIRST HOWEVER WITH
MID-MORNING RADAR IMAGERY SHOWING WEAK SHWRS CURRENTLY MOVING
THROUGH THE CENTRAL SOUTHERN TIER AND FINGER LAKES ON THE HEELS OF
A WEAK SHORTWAVE TROUGH CURRENTLY MOVING FROM WESTERN PA INTO
WESTERN NY. SO FAR THIS ACTIVITY HAS BEHAVED BUT ATTENTION REMAINS
FOCUSED ON ANOTHER AREA OF SHORTWAVE ENERGY WHICH NOW RESIDES ACROSS
EASTERN KY AND SOUTHERN OH. WITH TIME TODAY...THIS FEATURE WILL
CONTINUE LIFTING NORTHEAST WHERE IT WILL ENCOUNTER AN INCREASINGLY
UNSTABLE AIRMASS AS TEMPS WARM WELL INTO THE UPPER 70S AND LOWER
80S LATER TODAY.

COMPARING TODAY/S SETUP TO YESTERDAY/S...THE ONE THING THAT IS
IMMEDIATELY APPARENT IS THAT THE UPPER-LEVEL WIND FIELD IS MORE
SUPPORTIVE OF CONVECTIVE DEVELOPMENT AS AN ANTICYCLONICALLY CURVED
JET STRENGTHENS TO OUR NORTH IN INCREASING CONFLUENT FLOW ALOFT. AS A
RESULT...MUCH OF UPSTATE NY AND NORTHERN PA WILL BE PLACED UNDER
THE FAVORABLE RIGHT ENTRANCE REGION WHICH WILL ENHANCE UPPER-LEVEL
DIVERGENCE ACROSS THE REGION. THIS COMBINED WITH INCREASING LIFT
ARRIVING WITH THE PREVIOUSLY MENTIONED OHIO VLY SHORTWAVE SHOULD
PROVIDE PLENTY OF MID/UPPER SUPPORT FOR CONVECTIVE DEVELOPMENT.
SHIFTING CLOSER TO THE SFC...LATEST 13Z SUBJECTIVE HAND ANALYSIS
SHOWS A LEESIDE TROUGH EXTENDING SOUTH FROM THE CENTRAL LAKE PLAIN
SOUTH THROUGH CENTRAL PA. FURTHER TO THE NORTH...A LINGERING
STATIONARY FRONT REMAINS POSITIONED ACROSS NORTHERN NY JUST NORTH
OF THE CWA WHICH COULD SERVE AS AN ADDITIONAL FOCUS FOR
DEVELOPMENT LATER TODAY.

SUMMING EVERYTHING UP AND CONSIDERING THAT THE 0-6 KM BULK SHEAR
VECTORS ARE FCST TO INCREASE TO NEAR 40-45 KTS LATER
TODAY ALONG WITH UNIDIRECTIONAL TROPOSPHERIC FLOW...ISOLATED
SPLITTING SUPERCELLS CANNOT BE RULED OUT. QUICK LOOK AT BOTH THE
12Z BUF AND PIT SOUNDINGS STILL SHOW NEARLY DRY-ADIABATIC MID-
LEVEL LAPSE RATES SUGGESTING ELEVATED MIXED LAYER AIR STILL
RESIDES ACROSS THE REGION. LATEST SPC DAY 1 OUTLOOK MAINTAINS A
SLGT RISK CWA WIDE WITH A 30% HAIL AND WIND RISK. THE OTHER
CONCERN REMAINS HEAVY RAIN POTENTIAL AS BLENDED TPW SATELLITE
GRAPHICS CONTINUE TO SHOW AN ABNORMALLY MOIST AIRMASS IN PLACE
WITH PWAT VALUES APPROACHING 1.50 INCHES. OBVIOUSLY WE/LL HAVE TO
WATCH THINGS AS THEY UNFOLD AS HEAVY RAINFALL FROM LAST NIGHT/S
CONVECTION ON TOP OF ADDITIONAL RAINS TODAY MAY WARRANT A QUICK
FLASH FLOOD WATCH FOR PORTIONS OF THE LAKE PLAIN AND NORTHERN
FINGER LAKES REGION.

430 AM UPDATE... SHOWERS AND TSTMS CONTINUE ACRS THE WRN CATS AND
THE SRN TIER AS BNDRYS LURK IN THE VICINITY. VRY SLIGHT WVS RIDING
UP IN SWRLY FLOW ARE ACTING TO SPARK OFF CONVECTION AND MAY CONT
TO DO SO AT RANDOM TONIGHT. WMFNT APPEARS TO BE LOCATED IN THE FAR
NRN ZONES THO IT IS A LITTLE UNCERTAIN ON HOW FAR NORTH THIS
FEATURE WL LIFT THRU THE DAY. AS IT STANDS NOW, MOST OF THE CWA
WILL BE CLEARLY IN THE WARM SECTOR ALONG WITH STRENGTHENING WINDS
ALOFT.

WITH TEMPS INTO THE 80S ONCE AGAIN AND DWPTS INTO THE 60S, CAPES WL
AVG ARND 1000 J/KG GIVE OR TAKE. STRONG WV AT H5 FCST TO APPCH FM
THE WEST TWD 00Z THIS EVNG, THO ANY SUBTLE FEATURE CAN RIPPLE THRU AT
ANYTIME. THUS, HV STARTED POPS OFF THIS MRNG AS SCTD AND AS WV
APPCHS AND HTG COMMENCES HV GONE CLSR TO LKLY AFT 21Z ACRS NRN ZONES
IN VICINITY OF WMFNT. GIVEN WHAT HAPPENED YDA, POTENTIAL CERTAINLY
EXISTS FOR SVR WX AS WIND FIELDS STRENGTHEN.

GIVEN THE UNCERTAINTY OF DVLPMNT WL HOLD OFF ON FLASH FLOOD WATCH
FOR NOW AND ALLOW DAY SHIFT TO PUT UP A SHORT-FUSED WATCH ONCE AREA
BCMS MORE CLR. AS IT STANDS NOW, RAINFALL TOTALS OF 2-4 INCHES
OCCURRED IN A SHORT PD OF TIME YDA EVNG ACRS SRN ONONDAGA, CENTRAL
MADISON AND SRN ONEIDA CNTYS AND THESE WL BE THE AREAS TO WATCH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
430 AM UPDATE...
TONIGHT WL FEATURE UL LOW EJECTING EAST INTO THE UPR MIDWEST. STRONG
SRLY FLOW WL PUMP MOISTURE INTO THE ERN HALF OF THE COUNTRY WITH
40MM PW VALUES POISED TO ENTER INTO THE TN VLY AT THIS TIME. EXPECT
THIS TO MV NWRD INTO THE AREA TONIGHT AND WITH UL SYSTEM APPCHG THE
CENTRAL GREAT LKS BY MRNG AND RIDGE GRADUALLY STARTING TO BREAK
DOWN, WL LKLY SEE INCRS IN POPS BY 12Z THUR. OVRNGT LOWS TONIGHT
EXPECTED TO RMN IN THE 60S UNDER MOIST AIRMASS.

BY 00Z FRIDAY CDFNT WL BISECT CWA. ATTM IT APPEARS THAT ANAFRONT
PCPN WL OCCUR AS UL TROF LAGS BHND FNT. THUS, HV KEPT POPS IN LKLY
RANGE FOR A GOOD PART OF THE DAY AND INTO THE NIGHTTIME HRS.
INSTABILITY IS ON THE WEAKER SIDE DUE TO EXTENSIVE CLD CVR, HWVR IT
APPEARS WINDS AND FRCG WL BE STRONGEST. SO WL MAINTAIN MENTION OF
POSSIBLE SVR IN THE HAZARDOUS WX OUTLOOK.

FROPA OCCURS ARND MIDNIGHT FRI NGT WITH UL TROF STILL HANGING BACK
TO THE WEST AND NOT MVG THRU UNTIL CLOSER TO 18Z FRIDAY. WL CONTINUE
WITH LKLY POPS THRU THIS TIME WITH JUST CHC SHOWERS BYND. STRONG CAA
WL OCCUR FOLLOWING FROPA WITH OVRNGT MINS DIPPING INTO THE 40S ACRS
THE LK PLAIN WITH LOWS IN THE UPR 50S ACRS SERN CNTYS.

CAA CONTS DRG THE DAY FRIDAY WITH SKIES CLRNG FM WEST TO EAST AND
TEMPS BARELY MAKING IT TO NR 60F. WINDS WL INCRS AS PRESSURE
GRADIENT TIGHTENS BTWN SFC LOPRES OFF THE ATLANTIC SEABOARD AND
BUILDING 1030MB HIPRES. FAIRLY RAW DAY COMPARED TO PAST WEEK OR SO.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...

PD BEGINS WITH A LRG AND COOL CANADIAN HP BLDG INTO THE AREA IN
THE WAKE OF A DEEP LOW OVER NEW ENG. H8 TEMPS DROP TO NEAR 0C BY
SUN MRNG WITH THE PSBLTY OF SOME LEFTOVER PCPN IN THE ERN ZONES.
REMAINDER OF THE PD SHOWS THE HIPRES BLDG IN AND WITH MODIFYING
TEMPS.LTL TO NO CHANCE OF PCPN AFT SUN MRNG. GRNLY FLWD HPC GUID
FOR THE PD...ALTHOUGH DID LWR THE TEMPS A BIT TO BE CLSR TO THE
MEX GUID.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...

CONV DVLPD OVER THE CNTR OF THE FCST AREA BUT IS MVG AWAY FROM THE
TAF SITES. SHRT TERM MODELS SHOW A BRK IN THE ACTION FLWD BY SOME
CONV LTR IN THE PD AS ANOTHER WV PASSES. BEGAIN THE TAF PD WITH
VFR CONDS AND ADDED TEMPO FOR CONV LTR IN THE DAY. COLD FNT WILL
APPROACH FOR LATE IN THE PD SO HAVE FCST A CHANCE OF SHWRS AFT 12Z
WITH MVFR CONDS. WITH WILL GNRLY BE LGT AND SWLY THRU THE PD...BUT
WITH GUSTS PSBL INVOF TRWS.

OUTLOOK...

THU/THU NIGHT...MVFR POSSIBLE IN SHOWERS/THUNDERSTORMS.

FRI - SAT...PSBL LINGERING RESTRICTIONS IN LWR CIGS/-SHRA.

SUN - MON...VFR. BREEZY.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...PVN
NEAR TERM...CMG/PVN
SHORT TERM...PVN
LONG TERM...DGM
AVIATION...DGM
Hazardous weather outlook, May 22, 5:21 AM EDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
521 AM EDT WED MAY 22 2013

NYZ022>025-055>057-062-PAZ038>040-043-044-047-048-072-230930-
STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-TIOGA-BROOME-DELAWARE-SULLIVAN-
BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
521 AM EDT WED MAY 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS A WARM
FRONT REMAINS ACROSS NORTHERN NEW YORK STATE. INSTABILITY WILL
INCREASE THROUGHOUT THE DAY WITH THE POTENTIAL TO BECOME SEVERE,
PRODUCING DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP THURSDAY AS A FRONT
APPROACHES. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE
DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY.

NYZ009-015>018-036-037-044>046-230930-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON-
SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-
521 AM EDT WED MAY 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS A WARM
FRONT REMAINS ACROSS NORTHERN NEW YORK STATE. INSTABILITY WILL
INCREASE THROUGHOUT THE DAY WITH THE POTENTIAL TO BECOME SEVERE,
PRODUCING DAMAGING WINDS AND LARGE HAIL.

IN ADDITION TO THE SEVERE THREAT, FLASH FLOODING WILL ALSO BE
POSSIBLE ACROSS THE FINGER LAKES AND THE WESTERN MOHAWK VALLEY IF
STORMS DEVELOP IN THESE AREAS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP THURSDAY AS A FRONT
APPROACHES. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS
AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY.

PN

In the hours before

Local storm report, May 22, 1:45 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
145 PM EDT WED MAY 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     DAVENPORT CENTER        42.45N  74.92W
05/22/2013                   DELAWARE           NY   EMERGENCY MNGR

            TREE DOWN ON HOUSE

&&

MJN
Local storm report, May 22, 1:46 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
146 PM EDT WED MAY 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     EAST MEREDITH           42.42N  74.88W
05/22/2013                   DELAWARE           NY   911 CENTER

            TREE DOWN ON HOUSE.

&&

MJN
Local storm report, May 22, 1:47 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
147 PM EDT WED MAY 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             ROSCOE                  41.93N  74.92W
05/22/2013  E0.88 INCH       SULLIVAN           NY   PUBLIC

&&

MJN
Local storm report, May 22, 1:48 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
148 PM EDT WED MAY 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             ROSCOE                  41.93N  74.92W
05/22/2013  E1.75 INCH       SULLIVAN           NY   PUBLIC

&&

MJN
Local storm report, May 22, 2:05 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
205 PM EDT WED MAY 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             ROSCOE                  41.93N  74.92W
05/22/2013  E2.75 INCH       SULLIVAN           NY   PUBLIC

            *** 1 INJ *** PERSON INJURED BY FALLING HAIL AT THE
            CAMPGROUND IN ROSCOE AS HE WAS TRYING TO SEEK SHELTER IN
            BATH HOUSE AT CAMP GROUND.

&&

MJN
Local storm report, May 22, 2:11 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
211 PM EDT WED MAY 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             LIVINGSTON MANOR        41.90N  74.83W
05/22/2013  E1.75 INCH       SULLIVAN           NY   PUBLIC

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:27 PM EDTAreal Flood AdvisoryBGMCayuga, Onondaga, Seneca, Steuben, Yates4 hr
May 21, 8:41 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga64 min
May 21, 8:48 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga57 min
May 21, 8:58 PM EDTAreal Flood AdvisoryBGMCayuga, Cortland, Madison, Oneida, Onondaga, Otsego and 1 more4 hr
May 21, 9:01 PM EDTSpecial Weather StatementBGMOtsego59 min
May 21, 9:10 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Tompkins65 min
May 21, 9:25 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga, Seneca65 min
May 21, 9:37 PM EDTSevere Thunderstorm WarningBGMChenango, Madison, Oneida, Otsego53 min
May 21, 10:27 PM EDTSpecial Weather StatementBGMOtsego33 min
May 21, 10:39 PM EDTSpecial Weather StatementBGMChemung, Chenango, Cortland, Madison, Tioga, Tompkins51 min
May 21, 11:48 PM EDTSpecial Weather StatementBGMChenango, Otsego, Tioga57 min
May 22, 11:09 AM EDTSpecial Weather StatementBGMTioga36 min
May 22, 11:17 AM EDTSevere Thunderstorm WarningBGMBroome, Cortland, Tioga, Tompkins58 min
May 22, 12:40 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware50 min
May 22, 12:46 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Otsego59 min
May 22, 1:09 PM EDTTornado WarningBGMDelaware, Sullivan36 min
May 22, 1:20 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego40 min
May 22, 1:39 PM EDTTornado WarningBGMSullivan36 min
May 22, 2:31 PM EDTAreal Flood AdvisoryBGMSullivan3 hr
May 22, 2:34 PM EDTSevere Thunderstorm WarningBGMSullivan56 min
May 22, 4:02 PM EDTSevere Thunderstorm WarningBGMMadison, Onondaga43 min
May 22, 4:37 PM EDTSpecial Weather StatementBGMMadison23 min
May 22, 4:45 PM EDTSevere Thunderstorm WarningBGMOneida, Onondaga60 min
May 22, 5:19 PM EDTSpecial Weather StatementBGMMadison26 min
May 22, 5:58 PM EDTSpecial Weather StatementBGMSullivan32 min
May 22, 6:05 PM EDTSevere Thunderstorm WarningBGMOneida55 min
May 22, 7:15 PM EDTSevere Thunderstorm WarningBGMOneida60 min
May 22, 7:17 PM EDTSevere Thunderstorm WarningBGMSteuben43 min
May 22, 7:46 PM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Steuben, Tompkins, Yates44 min
May 22, 7:57 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga63 min

Nearby

Tornado Warnings in New York, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.